# SDR AALA202112060763

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 50,652 hours, 35,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: 800870800
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY SEAT ROW MARKERS INOPERATIVE AT 24L AND 25L. REPLACED WIRE HARNESS PER  AMM 33-51-00.
